# SDR DALA2025121909246

- Difficulty date: December 13, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 98,672 hours, 17,256 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING NR 12 SLAT UPPER SURFACE INBD AREA DELAMINATED.   DAMAGED AREA REPAIRED IAW SRM 57-43-02-2R-1, SRM 51-70-10-2R-4, FIG 201, & SRM 51-70-10.  (1349204)
